Skip to main content

Axial monogenic functions from holomorphic-functions

Common, Alan K., Sommen, F. (1993) Axial monogenic functions from holomorphic-functions. Journal of Mathematical Analysis and Applications, 179 (2). pp. 610-629. ISSN 0022-247X. (doi:10.1006/jmaa.1993.1372) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:20849)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided.
Official URL
http://dx.doi.org/10.1006/jmaa.1993.1372
Item Type: Article
DOI/Identification number: 10.1006/jmaa.1993.1372
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: R.F. Xu
Date Deposited: 19 Jul 2009 09:13 UTC
Last Modified: 16 Nov 2021 09:58 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/20849 (The current URI for this page, for reference purposes)
  • Depositors only (login required):